Suggested store
562, rue Darlington, Dalhousie, NB
Ask a pharmacist

Warning! Pharmacists’ answers are based on the details provided in each question that has been received. If in doubt, ask a specific question to participating pharmacists or contact your pharmacy.

The questions are displayed as they were originally written.

March 13th 2020
Due to recent outbreak of the corona viruses iam taking ramipril and I’ve heard it can make symptoms of the virus worse
Geneviève Duperron Pharmacist owner affiliated with Familiprix

But if your blood pressure increases it is worse.  If you have symptoms of fever, cughing or shortnest of breath, consult promply, but stopping regular medication is not an option while health resources are turned on other problems

The pharmacist is solely responsible for the answer.

To get more details on your specific question,

Geneviève Duperron suggests meeting with your pharmacist.